My daughter completed her tx of Clarvis the first of Oct. 2010. She now is having severe headaches (one lasted 3 weeks). She has had blood work, MRI, and medication does not help. She is not allowing this to effect her school or physical activities but she complains of a headache daily and takes Midrine or Tylenol daily. Any suggestions?
It could be a migraine or a cluster. I very much hope it's neither. Clusters are easy to spot. They occur on only one side of the head and irritate a nerve that snakes down around the eye, the side of the face, and down to the upper wisdom tooth. Without oxygen or Imitrex they can last up to a couple of hours. They often come every day at the same time. Migraines affect far more people and more women than men. And yes, a child can have migraines or clusters. Auras are a symptom of migraines. If she somtimes sees a colored fringe around her field of vision that looks like stained glass or something you see in a kaliedoscope, she probably has migraines. But if she doesn't see them it still doesn't mean she doesn't have migraines. Has your daughter seen a headache specialist? Usually they're neurologists. All big cities have them along with larger towns. Good luck to your daughter. I can't imagine a three week headache. My heart goes out to her.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2009 • 1 answer
Posted 12 Nov 2010 • 1 answer
Posted 25 May 2011 • 1 answer
Posted 22 Oct 2012 • 3 answers
Posted 14 Jul 2017 • 0 answers